# SDR AALA201906059007

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 27,149 hours, 10,974 cycles
- Engine: Cfmint CFM567B243
- Engine time: 46,508 hours, 18,939 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING ROTATION, A FLOCK OF BIRDS IMPACTED ENGINE #1 SUBSEQUENTLY DAMAGING 5 TURBINE BLADES.  EMERGENCY RETURN TO JFK. NORMAL LANDING. UNDER MAX LANDING WEIGHT. SLIGHT ODOR NOTICED DURING ROLL OUT. MAINTENANCE DECLARED AN ENGINE CHANGE.
